MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM SCREW RACK FOR 3.5/4.0MM COMBINED CANNULATED SCREW SET; TRAY, SURGICAL, INSTRUMENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM SCREW RACK FOR 3.5/4.0MM COMBINED CANNULATED SCREW SET; TRAY, SURGICAL, INSTRUMENT
Model Number 690.409
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during a procedure on (b)(4) 2021, there was a discrepancy on the lengths of a 3.5 cannulated screw.After the case, this was addressed by the sterile processing staff and each screw in the set measured 2mm longer than listed size.Staff also took one from a package and measured it on the lid and it measured 2mm longer than package listed.Screw in question is a 30mm but almost measures a 32mm.Procedure outcome is unknown.This report is for a 3.5mm screw rack for 3.5/4.0mm combined cannulated screw set.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Investigation summary - customer quality investigation: the case(s) was not returned, and the investigation will be completed based on the supplied image(s) located in pc's attachments section received through 07apr2021.The image(s) was reviewed, and no issues were noted with the case.Additionally, any issues with the measuring portion cannot be determined by the images provided.As the instrument(s) was not returned; an as received, dimensional, material or drawing reviews are not applicable.A manufacturing record evaluation could not be performed as the lot number could not be determined from the image conclusion : there is no indication that a design or manufacturing issue contributed to the complaint as it was unconfirmed.No new malfunctions were observed during this investigation (based on the images) that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device history lot - a manufacturing record evaluation could not be performed as the lot number could not be determined from the image device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
3.5MM SCREW RACK FOR 3.5/4.0MM COMBINED CANNULATED SCREW SET
Common Device Name
TRAY, SURGICAL, INSTRUMENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11744444
Report Number2939274-2021-02138
Device Sequence Number4102112
Product Code FSM
UDI-Device Identifier10886982253415
UDI-Public(01)10886982253415
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number690.409
Device Catalogue Number690.409
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/05/2021
Supplement Date Received by Manufacturer06/15/2021
Initial Report FDA Received Date04/29/2021
Supplement Report FDA Received Date06/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3.5 CANNULATED SCREW PARTIALLY THRD/30